Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at May 19, 2012, 4:40 PM EDT for Hendry County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2012, 4:40 PM EDT (20:40 UTC)
- Expired
- May 19, 2012, 5:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Miami, FL
County Hendry County, FL
The radar
The Miami radar (KAMX), 148 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1791 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
990
WWUS82 KMFL 192040
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
440 PM EDT SAT MAY 19 2012
FLZ066-070-192130-
HENDRY FL INLAND COLLIER COUNTY FL
440 PM EDT SAT MAY 19 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL HENDRY COUNTY
NORTH CENTRAL COLLIER COUNTY
* UNTIL 530 PM EDT
* AT 437 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF LEHIGH ACRES...AND MOVING
SOUTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
FELDA...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2643 8166 2643 8157 2657 8157 2667 8142
2646 8127 2624 8156 2638 8167 2642 8167
TIME...MOT...LOC 2040Z 296DEG 9KT 2653 8154
$$
AKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 19, 2:37 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 19, 2:37 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 237 PM EDT SAT MAY 19 2012 .SHORT TERM...TONIGHT THROUGH TUESDAY...A BROAD MID TO UPPER TROUGH CONTINUES TO EXTEND FROM THE MID ATLANTIC REGION SOUTHWEST TO NORTH-CENTRAL PORTIONS OF THE GULF OF MEX. AT THE SAME TIME...A WEAK LOW LEVEL TROUGH CONTINUES TO EXTEND FROM A DISTURBANCE JUST OFF THE CAROLINAS SOUTHWEST TO SOUTH CENTRAL FLORIDA. NEITHER ONE OF THESE FEATURES IS EXPECTED TO MOVE MUCH THROUGH AT LEAST TUESDAY. THIS WILL CONTINUE TO RESULT IN UNSETTLED WEATHER CONDITIONS. GOOD UPPER LEVEL DYNAMICS COUPLED WITH DIURNAL HEATING AND LOCAL SEA/LAKE BREEZES WILL LEAD TO DAILY AFTERNOON TSTMS THROUGH THIS PERIOD. ALTHOUGH CONVECTIVE ACTIVITY CAN BE EXPECTED OVER ANY PORTION OF SOUTH FLORIDA...A WESTERLY STEERING FLOW WILL TEND TO FAVOR STORMS MOVEMENT MORE TOWARD EASTERN INTERIOR AND EAST COAST. .LONG TERM...WEDNESDAY THROUGH SATURDAY...THE UPPER TROUGH SHOULD BEGIN TO LIFT NORTHEAST AND BE REPLACED BY AN UPPER RIDGE. MODERATE SUBSIDENCE ASSOCIATED WITH THIS RIDGE SHOULD LEAD TO SLIGHTLY DRIER CONDITIONS THROUGH THIS PERIOD. PREVIOUS GFS RUNS WERE INDICATING A DISTURBANCE IN THE LOW LEVEL EASTERLIES OVER THE WESTERN CARIBBEAN WITH THE NORTHERN EDGE MOVING ACROSS S. FLORIDA THURSDAY THROUGH SATURDAY. HOWEVER...LATEST RUNS ARE NOT AS AGGRESSIVE AND NOW KEEP MOST OF THE PRECIP SOUTH OF THE LOCAL AREA. IN VIEW OF THIS...WL GO CLOSE TO CLIMO AND KEEP LOW SCT POPS THROUGH THIS PERIOD. && .MARINE...SFC WINDS SHOULD REMAIN MOSTLY EAST AND REMAIN LIGHT THROUGH THE MIDDLE OF NEXT WEEK. A SMALL NE SWELL SHOULD BEGIN TO AFFECT THE ATLANTIC WATERS FROM SUNDAY ON. && .FIRE WEATHER...NO PROBLEMS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 71 85 73 86 / 40 30 20 30 FORT LAUDERDALE 72 86 74 86 / 40 30 20 30 MIAMI 73 86 73 87 / 40 30 20 30 NAPLES 70 86 71 87 / 20 40 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...47/RGH AVIATION/RADAR...60/BD
Hazardous weather outlook, May 19, 7:56 AM EDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 756 AM EDT SAT MAY 19 2012 AMZ610-630-FLZ063-066>075-168-172>174-200300- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 756 AM EDT SAT MAY 19 2012 ...STRONG TO SEVERE STORMS POSSIBLE TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS SOUTH FLORIDA THIS AFTERNOON INTO EARLY THIS EVENING ESPECIALLY OVER THE INTERIOR SECTIONS. THE MAIN THREATS FROM ANY STRONG TO SEVERE STORM THAT DEVELOPS WILL BE FREQUENT LIGHTNING STRIKES, STRONG WIND GUSTS, LARGE HAIL, AND HEAVY RAINS. WIND: WIND GUSTS TO AROUND 60 MPH WILL BE POSSIBLE THIS AFTERNOON INTO THIS EVENING WITH THE STRONGEST STORMS. HAIL: LARGE HAIL WILL BE POSSIBLE THIS AFTERNOON AND EVENING WITH THE STRONGEST STORMS. FLOODING: LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING, POSSIBLY RESULTING IN ISOLATED STREET FLOODING AND FLOODING OF POORLY DRAINED LOCALES. WATERSPOUTS: THE COMBINATION OF CLOUD CONVERGENCE LINES AND A FAVORABLE LOW LEVEL WIND PROFILE WILL RESULT IN A SLIGHT RISK OF WATERSPOUTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY WITH LIGHTNING AND LOCALIZED HEAVY RAINS BEING THE PRIMARY RISKS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, May 19, 3:54 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 354 PM EDT SAT MAY 19 2012 FLZ070-073-075-192030- INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY FL MAINLAND MONROE FL 354 PM EDT SAT MAY 19 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN MIAMI-DADE COUNTY SOUTHEASTERN COLLIER COUNTY NORTHEASTERN MAINLAND MONROE COUNTY * UNTIL 430 PM EDT * AT 349 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES NORTH OF OASIS RANGER STATION...AND MOVING SOUTHEAST AT 20 MPH. * THE STORM WILL AFFECT... OASIS RANGER STATION... DADE-COLLIER TRAINING AIRPORT... AND SURROUNDING COMMUNITIES. OCCASIONAL LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2593 8079 2572 8089 2586 8118 2607 8104 TIME...MOT...LOC 1953Z 304DEG 24KT 2589 8100 MJB
Special weather statement, May 19, 4:29 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 429 PM EDT SAT MAY 19 2012 FLZ070-073-075-192130- INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY FL MAINLAND MONROE FL 429 PM EDT SAT MAY 19 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN MIAMI-DADE COUNTY SOUTHEASTERN COLLIER COUNTY NORTHEASTERN MAINLAND MONROE COUNTY * UNTIL 530 PM EDT * AT 423 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES EAST OF OASIS RANGER STATION...AND MOVING SOUTHEAST AT 10 MPH. * THE STORM WILL AFFECT... LOOP ROAD EE CENTER... DADE-COLLIER TRAINING AIRPORT... AND SURROUNDING COMMUNITIES. FREQUENT LIGHTNING...GUSTY WINDS FROM 40 TO 50 MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2586 8072 2561 8091 2583 8117 2596 8096 TIME...MOT...LOC 2028Z 296DEG 3KT 2584 8096 MJB
Special weather statement, May 19, 4:31 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 431 PM EDT SAT MAY 19 2012 FLZ073-074-173-192115- COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL 431 PM EDT SAT MAY 19 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MIAMI-DADE COUNTY * UNTIL 515 PM EDT * AT 428 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES EAST OF SHARK VALLEY OBS TOWER...AND MOVING EAST AT 15 MPH. * THE STORM WILL AFFECT... REDLAND... THE REDLAND... INTERSECTION KROME AND KENDALL DRIVE... THE HAMMOCKS... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2583 8046 2553 8034 2548 8072 2567 8076 TIME...MOT...LOC 2031Z 251DEG 14KT 2562 8062 AK
Special weather statement, May 19, 4:32 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 432 PM EDT SAT MAY 19 2012 FLZ070-071-073-192115- INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY FL 432 PM EDT SAT MAY 19 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BROWARD COUNTY NORTHWESTERN MIAMI-DADE COUNTY EAST CENTRAL COLLIER COUNTY * UNTIL 515 PM EDT * AT 428 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF MILE MARKER 60 ON ALLIGATOR ALLEY...AND MOVING SOUTHEAST AT 20 MPH. * THE STORM WILL AFFECT... COLLIER/BROWARD LINE AND ALLIGATOR ALLEY... MICCOSUKEE SERVICE PLAZA... AND SURROUNDING COMMUNITIES. OCCASIONAL LIGHTNING...GUSTY WINDS FROM 40 TO 50 MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2618 8062 2592 8074 2606 8109 2624 8100 TIME...MOT...LOC 2032Z 294DEG 19KT 2610 8094 MJB
Special weather statement, May 19, 4:34 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 434 PM EDT SAT MAY 19 2012 FLZ063-066-070-192115- GLADES FL HENDRY FL INLAND COLLIER COUNTY FL 434 PM EDT SAT MAY 19 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL GLADES COUNTY NORTHERN HENDRY COUNTY EXTREME NORTH CENTRAL COLLIER COUNTY * UNTIL 515 PM EDT * AT 432 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTH OF ORTONA...AND MOVING SOUTHEAST AT 10 MPH. * THE STORM WILL AFFECT... RURAL NORTHERN HENDRY COUNTY RURAL CENTRAL HENDRY COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2670 8089 2648 8129 2672 8141 2683 8121 TIME...MOT...LOC 2035Z 332DEG 9KT 2671 8129 AK
Special weather statement, May 19, 4:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
440 PM EDT SAT MAY 19 2012
FLZ066-070-192130-
HENDRY FL INLAND COLLIER COUNTY FL
440 PM EDT SAT MAY 19 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL HENDRY COUNTY
NORTH CENTRAL COLLIER COUNTY
* UNTIL 530 PM EDT
* AT 437 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF LEHIGH ACRES...AND MOVING
SOUTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
FELDA...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2643 8166 2643 8157 2657 8157 2667 8142
2646 8127 2624 8156 2638 8167 2642 8167
TIME...MOT...LOC 2040Z 296DEG 9KT 2653 8154
AKThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 12:37 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| May 19, 2:02 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| May 19, 2:04 PM EDT | Special Weather Statement | MFL | Broward | 26 min |
| May 19, 2:10 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 22 min |
| May 19, 2:11 PM EDT | Special Weather Statement | MFL | Palm Beach | 34 min |
| May 19, 2:43 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| May 19, 2:45 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| May 19, 3:04 PM EDT | Special Weather Statement | MFL | Broward | 56 min |
| May 19, 3:12 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| May 19, 3:16 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 44 min |
| May 19, 3:35 PM EDT | Special Marine Warning | MFL | 43 min | |
| May 19, 3:47 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 16 min |
| May 19, 3:54 PM EDT | Special Weather Statement | MFL | Monroe | 36 min |
| May 19, 4:29 PM EDT | Special Weather Statement | MFL | Monroe | 61 min |
| May 19, 4:31 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| May 19, 4:32 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| May 19, 4:34 PM EDT | Special Marine Warning | MFL | 86 min | |
| May 19, 4:34 PM EDT | Special Weather Statement | MFL | Hendry | 41 min |
| May 19, 4:39 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 39 min |
| May 19, 4:52 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 18 min |
| May 19, 5:23 PM EDT | Special Weather Statement | MFL | Hendry | 52 min |
| May 19, 5:32 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 43 min |
| May 19, 5:39 PM EDT | Special Weather Statement | MFL | Glades | 51 min |
| May 19, 6:03 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry | 42 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.